Les sous-groupes purs et leurs duals

Stanisław Hartman; Andrzej Hulanicki

Fundamenta Mathematicae (1958)

  • Volume: 45, Issue: 1, page 71-77
  • ISSN: 0016-2736

How to cite


Hartman, Stanisław, and Hulanicki, Andrzej. "Les sous-groupes purs et leurs duals." Fundamenta Mathematicae 45.1 (1958): 71-77. <http://eudml.org/doc/213480>.

author = {Hartman, Stanisław, Hulanicki, Andrzej},
journal = {Fundamenta Mathematicae},
keywords = {group theory},
language = {fre},
number = {1},
pages = {71-77},
title = {Les sous-groupes purs et leurs duals},
url = {http://eudml.org/doc/213480},
volume = {45},
year = {1958},

AU - Hartman, Stanisław
AU - Hulanicki, Andrzej
TI - Les sous-groupes purs et leurs duals
JO - Fundamenta Mathematicae
PY - 1958
VL - 45
IS - 1
SP - 71
EP - 77
LA - fre
KW - group theory
UR - http://eudml.org/doc/213480
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.